Dini-Lipschitz Functions for the Bessel transform
Using a Bessel translation operator, we obtain an anlog of Younis's
theorem in  for the Bessel transform for functions satisfying the Dini-Lipschitz condition
in the space L;p(R+) = Lp(R+; x2+1dx); (1 < p \leq 2) and 1/2
May 27, 2017
How to Cite
DAHER, R; EL HAMMA, M; AKHLIDJ, Abdlatif. Dini-Lipschitz Functions for the Bessel transform. Nonlinear Studies, [S.l.], v. 24, n. 2, p. 297-301, may 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1323>. Date accessed: 19 oct. 2017.